# SDR 2024FA0000362

- Difficulty date: May 4, 2024
- Submitted: May 9, 2024
- Operation: General aviation
- Aircraft: N629NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 80,438 hours, 27,014 cycles
- Engine: Rroyce RB211535E437
- Engine time: 76,350 hours, 21,424 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 233N620415
- Part serial: D00442
- Condition: False Indication
- Location: Flight Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: A, B, E, F

## Discrepancy

NUMBER 1 ENGINE FIRE WARNING. IN FLIGHT ENGINE SHOUTDOWN, DISCHARGE NUMBER ONE AND NUMBER TWO FIRE EXTINGUISHER BOTTLES. FIRE WARNING REMAINED ON. DIVERTED TO ALTERNET AIRPORT. AFTER LANDING AN INSPECTION OF THE ENGINE NO EVIDENCE OF A FIRE WAS FOUND.
